EconPapers    
Economics at your fingertips  
 

On the Growth of Solutions of a Class of Higher Order Linear Differential Equations with Extremal Coefficients

Jianren Long, Chunhui Qiu and Pengcheng Wu

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We consider that the linear differential equations , where , are entire functions. Assume that there exists , such that is extremal for Yang's inequality; then we will give some conditions on other coefficients which can guarantee that every solution of the equation is of infinite order. More specifically, we estimate the lower bound of hyperorder of if every solution of the equation is of infinite order.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/305710.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/305710.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:305710

DOI: 10.1155/2014/305710

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:305710